# SDR C2XA99CL116

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 3173 - THE CREW REPORTED THE RIGHT ENGINE LOST POWER.  THE AIRCRAFT RETURNED TO ERI WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN THE NR 2 ENGINE, CHECKED ALL ENGINE RIGGING AND PERFORMED ENGINE RUNS.  NO DEFECTS WERE NOTED IAW BEECHCRAFT MM 76-10-00.  THE AIRCRAFT WAS RELEASED.  (M)
